# SDR 99UAL900028

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989UA
- Make and model: Boeing 737291
- Aircraft serial: 21751
- Engine: Pwa JT8D17
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Failed
- Location: Right
- Component: Allied Signa, 39811611
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MIX VALVE STUCK IN FULL COLD POSITION IN MANUAL AND AUTO SELECTIONS.  *S/D*  RIGHT HAND MIX VALVE FAILED IN THE FULL COLD POSITION.  REPLACED THE RIGHT HAND MIX VALVE ASSEMBLY, CHECKS GOOD.
